# SDR ASOA2014070310820

- Difficulty date: June 15, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 31,365 hours, 28,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 283
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER FWD FUSLAGE EXTERNAL AT BS 283 BETWEEN S24-25R.   EVALUATED DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM TR 53-33.  REPAIRED IAW REO 601R-53-21-2547.  MAJOR REPAIR.
